# SDR HEEA0011146

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator.
- Part number: 124044
- Condition: Sticks
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR INTERMITTENTLY STICKS AT 30 PSI.
